Alert archive / Florida / Gale Warnings in 2024

Gale Warning 3, NWS Melbourne, FL

February 5, 2024

NWS Melbourne, FL issued this gale warning at Feb 5, 2024, 3:19 AM EST. It took effect at Feb 5, 2024, 9:02 PM EST. It was in force for 34 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 5, 2024, 3:19 AM EST (08:19 UTC)
In effect from
Feb 5, 2024, 9:02 PM EST
Expired
Feb 7, 2024, 7:00 AM EST
In force
34 hr
Issued by
NWS Melbourne, FL

The text

As transmitted.

149 
WHUS72 KMLB 050819
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
319 AM EST Mon Feb 5 2024

AMZ570-051630-
/O.EXP.KMLB.SC.Y.0013.000000T0000Z-240205T0800Z/
/O.UPG.KMLB.GL.A.0002.240206T0000Z-240207T0900Z/
/O.NEW.KMLB.GL.W.0003.240206T0300Z-240207T0900Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
319 AM EST Mon Feb 5 2024

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EST
WEDNESDAY...

* WHAT...North winds increasing to 25 to 35 knots with gusts up 
  to 45 knots and seas building to 13 to 18 feet expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm.

* WHEN...From 10 PM this evening to 4 AM EST Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ572-051630-
/O.EXP.KMLB.SC.Y.0013.000000T0000Z-240205T0800Z/
/O.UPG.KMLB.GL.A.0002.240206T0300Z-240207T0900Z/
/O.NEW.KMLB.GL.W.0003.240206T0600Z-240207T0900Z/
Volusia-Brevard County Line to Sebastian Inlet 20-60 nm-
319 AM EST Mon Feb 5 2024

...GALE WARNING IN EFFECT FROM 1 AM TUESDAY TO 4 AM EST
WEDNESDAY...

* WHAT...North winds increasing to 25 to 35 knots with gusts up 
  to 45 knots and seas building to 13 to 18 feet expected.

* WHERE...Volusia-Brevard County Line to Sebastian Inlet 20- 60 
  nm.

* WHEN...From 1 AM Tuesday to 4 AM EST Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ550-051630-
/O.UPG.KMLB.GL.A.0002.240206T0000Z-240207T0900Z/
/O.NEW.KMLB.GL.W.0003.240206T0300Z-240207T0900Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
319 AM EST Mon Feb 5 2024

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EST
WEDNESDAY...

* WHAT...North winds increasing to 25 to 35 knots with gusts up 
  to 45 knots and seas building to 8 to 13 feet expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm.

* WHEN...From 10 PM this evening to 4 AM EST Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ552-555-575-051630-
/O.UPG.KMLB.GL.A.0002.240206T0300Z-240207T0900Z/
/O.NEW.KMLB.GL.W.0003.240206T0600Z-240207T0900Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
319 AM EST Mon Feb 5 2024

...GALE WARNING IN EFFECT FROM 1 AM TUESDAY TO 4 AM EST
WEDNESDAY...

* WHAT...North winds increasing to 25 to 35 knots with gusts up 
  to 45 knots and seas building to 13 to 18 feet expected.

* WHERE...Volusia-Brevard County Line to Sebastian Inlet 0-20 
  nm, Sebastian Inlet to Jupiter Inlet 0-20 nm and Sebastian 
  Inlet to Jupiter Inlet 20-60 nm.

* WHEN...From 1 AM Tuesday to 4 AM EST Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
6 follow-up statements
864 
WHUS72 KMLB 050827
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
327 AM EST Mon Feb 5 2024

AMZ550-570-060900-
/O.CON.KMLB.GL.W.0003.240206T0300Z-240207T0900Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
327 AM EST Mon Feb 5 2024

...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM
EST WEDNESDAY...

* WHAT...North winds increasing to 25 to 35 knots with gusts up 
  to 45 knots and seas building to 8 to 13 feet expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm 
  and Flagler Beach to Volusia-Brevard County Line 20-60 nm.

* WHEN...From 10 PM this evening to 4 AM EST Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ552-555-572-575-060900-
/O.CON.KMLB.GL.W.0003.240206T0600Z-240207T0900Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
327 AM EST Mon Feb 5 2024

...GALE WARNING REMAINS IN EFFECT FROM 1 AM TUESDAY TO 4 AM EST
WEDNESDAY...

* WHAT...North winds increasing to 25 to 35 knots with gusts up 
  to 45 knots and seas building to 13 to 18 feet expected.

* WHERE...Volusia-Brevard County Line to Sebastian Inlet 0-20 
  nm, Sebastian Inlet to Jupiter Inlet 0-20 nm, Volusia-Brevard 
  County Line to Sebastian Inlet 20-60 nm and Sebastian Inlet to 
  Jupiter Inlet 20-60 nm.

* WHEN...From 1 AM Tuesday to 4 AM EST Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
241 
WHUS72 KMLB 052035
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
335 PM EST Mon Feb 5 2024

AMZ570-071200-
/O.EXT.KMLB.GL.W.0003.240206T0300Z-240207T1200Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
335 PM EST Mon Feb 5 2024

...GALE WARNING NOW IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST
WEDNESDAY...

* WHAT...North winds 25 to 35 knots with gusts up to 45 knots 
  and seas 13 to 18 feet expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm.

* WHEN...From 10 PM this evening to 7 AM EST Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ552-555-572-575-071200-
/O.EXT.KMLB.GL.W.0003.240206T0600Z-240207T1200Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
335 PM EST Mon Feb 5 2024

...GALE WARNING NOW IN EFFECT FROM 1 AM TUESDAY TO 7 AM EST
WEDNESDAY...

* WHAT...North winds 25 to 35 knots with gusts up to 45 knots 
  and seas 13 to 18 feet expected.

* WHERE...Volusia-Brevard County Line to Jupiter Inlet 0-60 nm.

* WHEN...From 1 AM Tuesday to 7 AM EST Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ550-070900-
/O.CON.KMLB.GL.W.0003.240206T0300Z-240207T0900Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
335 PM EST Mon Feb 5 2024

...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM
EST WEDNESDAY...

* WHAT...North winds 25 to 35 knots with gusts up to 45 knots 
  and seas 8 to 13 feet expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm.

* WHEN...From 10 PM this evening to 4 AM EST Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
853 
WHUS72 KMLB 060202
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
902 PM EST Mon Feb 5 2024

AMZ550-070900-
/O.EXT.KMLB.GL.W.0003.240206T0202Z-240207T0900Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
902 PM EST Mon Feb 5 2024

...GALE WARNING NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY...

* WHAT...North winds 25 to 35 knots with gusts up to 45 knots 
  and seas 8 to 13 feet.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm.

* WHEN...Until 4 AM EST Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ570-070900-
/O.EXT.KMLB.GL.W.0003.240206T0202Z-240207T1200Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
902 PM EST Mon Feb 5 2024

...GALE WARNING NOW IN EFFECT UNTIL 7 AM EST WEDNESDAY...

* WHAT...North winds 25 to 35 knots with gusts up to 45 knots 
  and seas 13 to 18 feet.

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm.

* WHEN...Until 7 AM EST Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ552-555-572-575-070900-
/O.CON.KMLB.GL.W.0003.240206T0600Z-240207T1200Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
902 PM EST Mon Feb 5 2024

...GALE WARNING REMAINS IN EFFECT FROM 1 AM TUESDAY TO 7 AM EST
WEDNESDAY...

* WHAT...North winds 25 to 35 knots with gusts up to 45 knots 
  and seas 13 to 18 feet expected.

* WHERE...Volusia-Brevard County Line to Sebastian Inlet 0-20 
  nm, Sebastian Inlet to Jupiter Inlet 0-20 nm, Volusia-Brevard 
  County Line to Sebastian Inlet 20-60 nm and Sebastian Inlet to 
  Jupiter Inlet 20-60 nm.

* WHEN...From 1 AM Tuesday to 7 AM EST Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
159 
WHUS72 KMLB 060758
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
258 AM EST Tue Feb 6 2024

AMZ550-070900-
/O.CON.KMLB.GL.W.0003.000000T0000Z-240207T0900Z/
/O.NEW.KMLB.SC.Y.0014.240207T0900Z-240208T2100Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
258 AM EST Tue Feb 6 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM WEDNESDAY TO 4 PM EST
THURSDAY...

* WHAT...For the Gale Warning, north winds 30 to 40 knots with 
  gusts up to 45 knots and seas 9 to 14 feet. For the Small 
  Craft Advisory, north winds 15 to 25 knots with gusts up to 30 
  knots and seas 7 to 12 feet expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm.

* WHEN...For the Gale Warning, until 4 AM EST Wednesday. For the 
  Small Craft Advisory, from 4 AM Wednesday to 4 PM EST Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ552-555-570-572-575-070900-
/O.CON.KMLB.GL.W.0003.000000T0000Z-240207T1200Z/
/O.NEW.KMLB.SC.Y.0014.240207T1200Z-240208T2100Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
258 AM EST Tue Feb 6 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM WEDNESDAY TO 4 PM EST
THURSDAY...

* WHAT...For the Gale Warning, north winds 30 to 40 knots with 
  gusts up to 45 knots and seas 15 to 20 feet. For the Small Craft
  Advisory, north to northeast winds 15 to 25 knots with gusts up
  to 35 knots and seas 12 to 17 feet expected.

* WHERE...Volusia-Brevard County Line to Sebastian Inlet 0-20 
  nm, Sebastian Inlet to Jupiter Inlet 0-20 nm, Flagler Beach to 
  Volusia-Brevard County Line 20-60 nm, Volusia-Brevard County 
  Line to Sebastian Inlet 20-60 nm and Sebastian Inlet to 
  Jupiter Inlet 20-60 nm.

* WHEN...For the Gale Warning, until 7 AM EST Wednesday. For the 
  Small Craft Advisory, from 7 AM Wednesday to 4 PM EST Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
808 
WHUS72 KMLB 070734
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
234 AM EST Wed Feb 7 2024

AMZ550-072100-
/O.CON.KMLB.GL.W.0003.000000T0000Z-240207T0900Z/
/O.CON.KMLB.SC.Y.0014.240207T0900Z-240208T2100Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
234 AM EST Wed Feb 7 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST EARLY THIS
MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
THURSDAY...

* WHAT...For the Gale Warning, north winds around 25 knots with 
  gusts up to 35 knots and seas 10 to 12 feet. For the Small 
  Craft Advisory, north winds 15 to 25 knots with gusts up to 30 
  knots and seas 7 to 12 feet expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm.

* WHEN...For the Gale Warning, until 4 AM EST early this 
  morning. For the Small Craft Advisory, until 4 PM EST Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ552-072100-
/O.CON.KMLB.GL.W.0003.000000T0000Z-240207T1200Z/
/O.CON.KMLB.SC.Y.0014.240207T1200Z-240208T2100Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
234 AM EST Wed Feb 7 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 4 PM EST THURSDAY...

* WHAT...For the Gale Warning, north winds 20 to 25 knots with
  gusts up to 35 knots and seas 10 to 14 feet. For the Small Craft
  Advisory, north winds 15 to 25 knots with gusts up to 30 knots 
  and seas 7 to 12 feet expected.

* WHERE...Volusia-Brevard County Line to Sebastian Inlet 0-20 nm.

* WHEN...For the Gale Warning, until 7 AM EST this morning. For 
  the Small Craft Advisory, from 7 AM this morning to 4 PM EST 
  Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ555-570-572-575-072100-
/O.CON.KMLB.GL.W.0003.000000T0000Z-240207T1200Z/
/O.EXT.KMLB.SC.Y.0014.240207T1200Z-240209T0300Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
234 AM EST Wed Feb 7 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO
10 PM EST THURSDAY...

* WHAT...For the Gale Warning, north winds 25 to 30 knots with
  gusts up to 40 knots and seas 14 to 19 feet. For the Small Craft
  Advisory, north to northeast winds 15 to 25 knots with gusts up
  to 30 knots and seas 10 to 17 feet expected.

* WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm, Flagler 
  Beach to Volusia-Brevard County Line 20-60 nm, Volusia-Brevard 
  County Line to Sebastian Inlet 20-60 nm and Sebastian Inlet to 
  Jupiter Inlet 20-60 nm.

* WHEN...For the Gale Warning, until 7 AM EST this morning. For 
  the Small Craft Advisory, from 7 AM this morning to 10 PM EST 
  Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
840 
WHUS72 KMLB 071134
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
634 AM EST Wed Feb 7 2024

AMZ552-071945-
/O.EXP.KMLB.GL.W.0003.000000T0000Z-240207T1200Z/
/O.CON.KMLB.SC.Y.0014.240207T1200Z-240208T2100Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
634 AM EST Wed Feb 7 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
THURSDAY...
...GALE WARNING WILL EXPIRE AT 7 AM EST THIS MORNING...

* WHAT...North winds 15 to 25 knots with gusts up to 30 knots and
  seas 8 to 13 feet expected.

* WHERE...Volusia-Brevard County Line to Sebastian Inlet 0-20 nm.

* WHEN...Until 4 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ555-570-572-575-071945-
/O.EXP.KMLB.GL.W.0003.000000T0000Z-240207T1200Z/
/O.CON.KMLB.SC.Y.0014.240207T1200Z-240209T0300Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
634 AM EST Wed Feb 7 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
THURSDAY...
...GALE WARNING WILL EXPIRE AT 7 AM EST THIS MORNING...

* WHAT...North to northeast winds 15 to 25 knots with gusts up to
  30 knots and seas 12 to 16 feet expected.

* WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm, Flagler 
  Beach to Volusia-Brevard County Line 20-60 nm, Volusia-Brevard 
  County Line to Sebastian Inlet 20-60 nm and Sebastian Inlet to 
  Jupiter Inlet 20-60 nm.

* WHEN...Until 10 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ550-071945-
/O.CON.KMLB.SC.Y.0014.000000T0000Z-240208T2100Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
634 AM EST Wed Feb 7 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
THURSDAY...

* WHAT...North winds 15 to 25 knots with gusts up to 30 knots 
  and seas 7 to 12 feet.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm.

* WHEN...Until 4 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this gale warning went out at Feb 4, 11:12 PM EST, 4 hours 7 minutes earlier.

Area forecast discussion, Feb 4, 11:12 PM EST, 4 hours 7 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
1112 PM EST Sun Feb 4 2024

...New UPDATE, MARINE, AVIATION...

.UPDATE...
Issued at 1110 PM EST Sun Feb 4 2024

A very active evening, as cold air aloft from strong cut off low
in the mid to upper levels increased instability, and with just
enough moisture to produce scattered showers and storms. 00Z
soundings at TBW and XMR showed temps around 500mb around -21C
and -18C respectively, with sfc based CAPE shooting up to
1000-2000 J/kg. Strong to severe storms developed in this
environment this evening north of Okeechobee County and the
Treasure Coast, with numerous reports of hail with this activity.
Most hail reports were less than quarter sized, but a handful of
verified reports to 1-1.5" also occurred, again due to the very
anomalous cold air aloft. This activity has now pushed offshore
and the strong to severe storm threat has ended. Some additional
showers may work into the area later tonight, but any isolated
storms should largely hold off until daytime Monday. Light
westerly winds expected overnight, with lows in the low 50s for
much of the region.

&&

.MARINE...
Issued at 1110 PM EST Sun Feb 4 2024

Tonight...Seas have been slow to subside and model guidance is
underestimating seas. Have extended the Small Craft Advisory
through 3 AM for the offshore waters of Volusia and Brevard County
for southwest winds up to 15 to 20 knots and seas up to 7 feet.
Small craft should exercise caution across the nearshore waters,
north of Sebastian Inlet, and offshore of the Treasure Coast
waters for seas up to 6 feet. Some lingering gusty storms will
occur over the offshore waters through just after midnight.

&&

.AVIATION...
(00Z TAFS)
Issued at 1110 PM EST Sun Feb 4 2024

Mainly VFR tonight and tomorrow, with some increase in showers
and even some isolated storms into Monday as low pressure crosses
the area. This activity will have the potential to produce tempo
IFR/MVFR conditions, and any storms could potentially produce
small hail. Light W/SW winds veer through tomorrow, becoming S/SE
by morning, E/NE into the afternoon and then become northerly
into the evening and increasing behind exiting low pressure.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  51  67  51  61 /  50  40  30  20
MCO  53  66  53  64 /  50  60  20  20
MLB  53  67  53  65 /  30  70  40  40
VRB  53  69  53  66 /  20  70  40  40
LEE  52  66  48  63 /  20  50  10   0
SFB  53  67  51  63 /  50  50  20  20
ORL  53  67  51  64 /  50  50  20  20
FPR  53  69  53  67 /  20  70  40  40

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Gale Watch from Monday evening through late Tuesday night for
     AMZ550-570.

     Gale Watch from Monday evening through late Tuesday night for
     AMZ552-555-572-575.

     Small Craft Advisory until 3 AM EST Monday for AMZ570-572.

&&

Weitlich/Law
Hazardous weather outlook, Feb 4, 10:17 PM EST, 5 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1017 PM EST Sun Feb 4 2024

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-051100-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
1017 PM EST Sun Feb 4 2024

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.THUNDERSTORM IMPACT...
Showers and isolated storms over the offshore waters will
continue eastward through late evening. Lightning strikes and gusty
winds will be the main threats with any storms over the waters.

.MARINE THUNDERSTORM GUST IMPACT...
Any storms over the coastal waters will be capable of producing
wind gusts up to 30 to 35 knots as they continue east and farther
offshore into tonight.

.WIND AND SEA IMPACT...
The Small Craft Advisory has been extended through 3 AM for the
offshore waters of Volusia and Brevard County for southwest winds
up to 15 to 20 knots and seas up to 7 feet. Small craft should
exercise caution across the nearshore waters, north of Sebastian
Inlet, and offshore of the Treasure Coast waters for seas up to 6
feet.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
On Monday, although the risk of strong to severe storms will be
lower, lightning strikes and small hail will be possible due to very
cold temperatures aloft.

As low pressure pulls east of the area Monday night and Tuesday,
strong north winds will produce very windy conditions along the
coast and likely Gale conditions over the local Atlantic waters.
High surf and minor to moderate beach erosion will be possible over
several high tide cycles Tuesday through Wednesday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed tonight.

Weitlich

In the hours before

Local storm report, Feb 4, 10:43 PM EST, 4 hours 36 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
1043 PM EST Sun Feb 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     Hail             2 S Ocoee               28.55N 81.53W
02/04/2024  M1.50 inch       Orange             FL   Public

            [delayed report] Public reports hail to ping
            ball size in Gotha on social media.

&&

JH
Local storm report, Feb 4, 10:45 PM EST, 4 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
1045 PM EST Sun Feb 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     Hail             2 N University Park     28.60N 81.17W
02/04/2024  E1.00 inch       Orange             FL   Public

            Public reports quarter size hail near East
            Lake Elementary School, northeast of UCF.

&&

JH
Local storm report, Feb 4, 10:48 PM EST, 4 hours 31 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
1048 PM EST Sun Feb 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     Tstm Wnd Gst     6 E Titusville Airport  28.52N 80.70W
02/04/2024  M43 MPH          Brevard            FL   Other Federal

            [delayed report] KSC Tower 805 reports wind
            gust to 43 mph / 37 kt out of the WNW.

&&

JH
Local storm report, Feb 4, 10:50 PM EST, 4 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
1050 PM EST Sun Feb 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     Tstm Wnd Gst     3 W Kennedy Space Cente 28.64N 80.75W
02/04/2024  M39 MPH          Brevard            FL   Other Federal

            Modifies previous tstm wnd gst report from 3
            W Kennedy Space Center. Tower 714 at KSC
            measured a wind gust of 39MPH/34KTS from the
            west-southwest at 855 PM. Later PK Gust was
            43 MPH/37 KT from the WSW at 900 PM.

&&

JH

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 7:24 PM ESTSevere Thunderstorm WarningMLBOrange, Seminole36 min
Feb 4, 7:28 PM ESTSpecial Weather StatementMLBVolusia32 min
Feb 4, 7:31 PM ESTSpecial Marine WarningMLB89 min
Feb 4, 7:56 PM ESTSpecial Weather StatementMLBOrange, Seminole34 min
Feb 4, 8:04 PM ESTSevere Thunderstorm WarningMLBBrevard, Orange, Seminole, Volusia41 min
Feb 4, 8:07 PM ESTSpecial Weather StatementMLBOsceola38 min
Feb 4, 8:38 PM ESTSpecial Marine WarningMLB2 hr
Feb 4, 8:44 PM ESTSevere Thunderstorm WarningMLBBrevard, Orange, Osceola46 min
Feb 4, 8:59 PM ESTSpecial Weather StatementMLBIndian River46 min
Feb 5, 2:47 AM ESTWind AdvisoryMLBBrevard, Indian River, Martin, Saint Lucie, Volusia46 hr
Feb 5, 2:58 PM ESTHigh Surf AdvisoryMLBBrevard, Indian River, Martin, Saint Lucie, Volusia67 hr

Nearby

Gale Warnings in Florida, 2024Every gale warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.